# SDR R61A2023031300168

- Difficulty date: February 17, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FF, CORROSION FOUND ON R/H SHEAR WEB, FWD OF R1 DOOR BETWEEN FR 12-14, RBL 36-48.  REPLACED R/H SHEAR WEB FWD OF R1 DOOR BETWEEN FR 12-14 RBL 36-48 WITH NEW.  P/N 170-05663-003 IAW SRM 51-41-02 AND 51-43-04.
